BibTeX record journals/tcs/LaroussinieST03

download as .bib file

@article{DBLP:journals/tcs/LaroussinieST03,
  author    = {Fran{\c{c}}ois Laroussinie and
               Philippe Schnoebelen and
               Mathieu Turuani},
  title     = {On the expressivity and complexity of quantitative branching-time
               temporal logics},
  journal   = {Theor. Comput. Sci.},
  volume    = {297},
  number    = {1-3},
  pages     = {297--315},
  year      = {2003},
  url       = {https://doi.org/10.1016/S0304-3975(02)00644-8},
  doi       = {10.1016/S0304-3975(02)00644-8},
  timestamp = {Sun, 28 May 2017 13:20:06 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/tcs/LaroussinieST03},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics